# SDR SWAA2019040931441

- Difficulty date: April 5, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 30,012 hours, 18,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H SIDEWALL LIGHT AT EMERGENCY EXIT INOP. / RELAMPED LIGHT PER AMM.
